# SDR NACA2021081300002

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,947 hours, 18,354 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: MCC REQUESTING FIM 24-20-FT-807 FOR IDG TEMP EICAS MESSAGE AUTO EVENT SHOWS LEFT TEMP 78 RIGHT TEMP 120. CORRECTIVE ACTION: ACCOMPLISHED FIM 24-20 FT 807, REMOVED AND REPLACED IDG SCAVENGE FILTER AND SECURED LOOSE CANNON PLUG AT IDG AIR/FUEL VALVE IAW AMM 24-11-07 NO LEAK NOTICED AT THIS TIME. AC REMAINS ETOPS 180
